# SDR AALA202205206025

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323
- Aircraft serial: 31480
- Aircraft time: 26,723 hours, 3,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR AFT WALL MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
